# SDR ASAA2017033120403

- Difficulty date: March 31, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 74,648 hours, 43,240 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6545845522
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG DOWNLOCK ACTUATOR LT AND RT ATTACH FITTINGS HAVE CORR IN BUSHING LUGS. GROUNDED - YES. REMOVED AND REPLACED LT AND RT FITTINGS IAW SRM 51-40-02-0G-0.
